MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGU343415
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 10/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: patient medications: flomax, xanax, and labetalol.Ct images dated (b)(6) 2019, were sent to gore imaging services for evaluation.Per the evaluation the very proximal edge of the implanted device can be visualized at the level of the brachiocephalic distal border.The length from the brachiocephalic artery to the lsa distal border appears to be ~3.2cm, by outer curve length.There appears to be contrast in the false lumen that possibly communicates with contrast in the lsa.There appears to be a possible fenestration/tear ~7.6cm distal to the distal end of the implanted ctag® device.(b)(4).
 
Event or Problem Description
On (b)(6) 2019, the patient was implanted with conformable gore® tag® thoracic endoprostheses to treat a type b aortic dissection.It was reported that computed tomography (ct) images (date unknown), revealed a distal type i endoleak with aneurysm sac enlargement (amount is unknown).On (b)(6) 2019, the physician reintervened and implanted two conformable gore® tag® thoracic endoprostheses and extended proximally and distally.The endoleak was resolved and the patient tolerated the reintervention.
 
Additional Manufacturer Narrative
Correction b3.Correction ct images dated (b)(6), 2019, were sent to gore imaging services for evaluation.Per the evaluation the very proximal edge of the implanted device can be visualized at the level of the brachiocephalic distal border.The length from the brachiocephalic artery to the lsa distal border appears to be ~3.2cm, by outer curve length.There appears to be contrast in the false lumen that possibly communicates with contrast in the lsa.There appears to be a possible fenestration/tear ~7.6cm distal to the distal end of the implanted ctag® device.

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9462372
Report Number2017233-2019-01245
Device Sequence Number14228876
Product Code MIH
UDI-Device Identifier00733132618156
UDI-Public00733132618156
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/28/2022
Device Model NumberTGU343415
Device Catalogue NumberTGU343415
Device Lot Number20778597
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/12/2019
Supplement Report FDA Received Date02/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10/11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age57 YR
Patient Weight93